MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX TRACHEOSTOMY REPLACEMENT INNER CANNULA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX TRACHEOSTOMY REPLACEMENT INNER CANNULA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 526070
Medical Device Problem Codes Accessory Incompatible (1004); Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).
 
Event or Problem Description
Information was received that a smiths medical portex tracheostomy replacement inner cannula would not clip into the patient's tracheostomy tube as the snap was not holding.There were no adverse patient effects.

Brand Name
PORTEX TRACHEOSTOMY REPLACEMENT INNER CANNULA
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8528644
Report Number3012307300-2019-02114
Device Sequence Number1884413
Product Code BTO
UDI-Device Identifier10351688041135
UDI-Public10351688041135
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K903730
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/04/2023
Device Model Number526070
Device Catalogue Number526070
Device Lot Number3739646
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMITHS MEDICAL PORTEX TRACHEOSTOMY TUBE
Patient Age3 MO